# SDR DHL2007873538

- Difficulty date: January 23, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OTBD L/E UPPER SKIN CRACKED 1" AT STA XW 761.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM DATED 01-12-08 EVA D857-00037 REV IR DATED 01-08-08 REV IR SEMAN DWG NR ED-4670 DATED 12-12-07.  REMOVED FASTENERS IAW SRM 51-1-21 SRM 51-1-20D.  CUT OUT DAMAGE SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.063"), REPAIR FILLER (AL 7075 T6 0.050") IAW SEMAN DWG ED-4670.  PERFORMED NDT INSP IAW EVA D857-00037 DPS 4.707 NEITHER CRACK NOR CORROSION FOUND, ENCLOSED SMN FORM 242-4.  CLEANED, TREATED, PRIMED FILLER AND REPAIR DOUBLER INNER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG NR ED-4670 SRM 51-1-11 SRM 51-1-21 SRM 51-1-20D SRM 51-3-1.
